# SDR 96FDEA00783

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: BAC1505100257
- Condition: Cracked
- Location: Bs 745
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN REINFORCEMENT CHORD ON UPPER FUEL CELL SKIN BS 745 WL 204.5 RBL 45.5.  REMOVED DAMAGED CHORD BS 745 TO 783 RBL 45 WL 204.  FABRICATED NEW CHORD AND INSTALLED IAW FEDEX EA 7-5710-28237.
